# SDR COMA0360305

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 12,735 hours, 12,690 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5215 DURING TAKEOFF ROLL RECEIVED A FLIGHT SPOILER CONFIGURATION WARNING, ABORTED AND RETURNED THE GATE.  PERFORMED SYSTEM RESET.
